# SDR AUS20010638

- Difficulty date: May 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337061320200
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR ACTUATOR FITTINGS CRACKED FROM FASTENERHOLES. FOUND DURING INSPECTION IAW SB A320-53-1135 AND ANSETT ERA32-53-40-9C.
